Title

Module bundles and module amenability

Document Type

Article

Publication Date

8-9-2021

Abstract

Let X be a compact Hausdorff space, and let {Ax: X ϵ X} and {Bx: X ϵX} be collections of Banach algebras such that each Ax is a Bx-bimodule. Using the theory of bundles of Banach spaces as a tool, we investigate the module amenability of certain algebras of Ax-valued functions on X over algebras of Bx-valued functions on X.

Publication Title

Acta et Commentationes Universitatis Tartuensis de Mathematica

Volume

25

Issue

1

First Page

119

Last Page

141

ISSN

14062283

DOI

10.12697/ACUTM.2021.25.08

Share

COinS